Does Slimming Concoction Cause Impotency In Men? Read Gistmanian Experience Over The Weekend (Page 2)

Date: 05-10-2015 10:26 am (6 years ago) | Author: kaygee
1 [2] 3
- china4jessy at 5-10-2015 03:38 PM (6 years ago)
(f)
NO MORE SERMON ON THE MOUNTAIN TO YOUR GIRL FRIEND IF YOU STOP TAKING IT, YOU WILL GET BACK TO YOUR NORMAL SELF.
Posted: at 5-10-2015 03:38 PM (6 years ago) | Gistmaniac
Reply
- elchymo at 5-10-2015 04:16 PM (6 years ago)
(m)
Quote from: kelvin500 on  5-10-2015 11:14 AM
not having an erection does not necessarily mean you are impotent.
you should have tried sildenafil or as it is popularly known viagra.
your concoction being herbal does not mean it does not have chemicals that can in some way interact with your biological system, it does and perhaps that's just it.
male erection is stimulated by nitric oxide, it enters the smooth muscle of the blood vessel supplying your peen and activates a series of biological processes which eventually will dilate the vessel, increase blood flow to the peen and cause it to become erect. now it is either your concoction is inhibiting either the production of this nitric oxide or it is inhibiting any of the biological processes involved in dilating the vessel supplying your penny.
so what i'd suggest before asking you to see a doctor is that you stop the use of your concoction for awhile(about 2 weeks) and see if there's any progress.
you can also try using viagra.
this is only supposing the problem has to do with your penile machinery, it could also be due to some other cause but either way, stop using your concoction for awhile  and see how things goes.
but if you notice any unusual symptom(s) that is health threatening, then do not hesitate to see a professional physician.
U have a point there, but before he tries using viagra, he should stop that herbal medication for a while to avoid any interaction of d viagra and d herbal medicine.
Posted: at 5-10-2015 04:16 PM (6 years ago) | Hero
Reply
- elchymo at 5-10-2015 04:19 PM (6 years ago)
(m)
I just hope that medication has not done more harm than expected. Probably it has messed up ur body system. Since u have lost some weight stop that medication for now, let ur body try to reset itself.
Posted: at 5-10-2015 04:19 PM (6 years ago) | Hero
Reply
- mary11 at 5-10-2015 04:28 PM (6 years ago)
(m)
That's why its always advisable to see a doctor b4 embarking on such journey

Posted: at 5-10-2015 04:28 PM (6 years ago) | Hero
Reply
- mary11 at 5-10-2015 04:30 PM (6 years ago)
(m)
Though the write up just seem to me like a joke but if u re serious I will advice you see a doctor as soon as possible

Posted: at 5-10-2015 04:30 PM (6 years ago) | Hero
Reply
- mary11 at 5-10-2015 04:32 PM (6 years ago)
(m)
Quote from: kelvin500 on  5-10-2015 11:14 AM
not having an erection does not necessarily mean you are impotent.
you should have tried sildenafil or as it is popularly known viagra.
your concoction being herbal does not mean it does not have chemicals that can in some way interact with your biological system, it does and perhaps that's just it.
male erection is stimulated by nitric oxide, it enters the smooth muscle of the blood vessel supplying your peen and activates a series of biological processes which eventually will dilate the vessel, increase blood flow to the peen and cause it to become erect. now it is either your concoction is inhibiting either the production of this nitric oxide or it is inhibiting any of the biological processes involved in dilating the vessel supplying your penny.
so what i'd suggest before asking you to see a doctor is that you stop the use of your concoction for awhile(about 2 weeks) and see if there's any progress.
you can also try using viagra.
this is only supposing the problem has to do with your penile machinery, it could also be due to some other cause but either way, stop using your concoction for awhile  and see how things goes.
but if you notice any unusual symptom(s) that is health threatening, then do not hesitate to see a professional physician.
Thanks for the advice jare but e be like say this area na ur field oo

Posted: at 5-10-2015 04:32 PM (6 years ago) | Hero
Reply
- winace at 5-10-2015 06:38 PM (6 years ago)
(f)
Ur laziness is causing u ur manhood. If u try to work out, I think u would have slim down naturally. Now see wat concortion has donw to u now. U better go to a doctor now b4 its too late.
Posted: at 5-10-2015 06:38 PM (6 years ago) | Addicted Hero
Reply
- yemoma at 5-10-2015 09:46 PM (6 years ago)
(m)
Ditch that drink. Na so Ebola commot people go jump inside salty water drum. U need to start training, as in jogging. And rest too and don't think too much. It's all in the mind.
Posted: at 5-10-2015 09:46 PM (6 years ago) | Upcoming
Reply
- Trueyarn at 5-10-2015 10:18 PM (6 years ago)
(m)
My friend,no trouble urslf 2 mch,go luk 4 mageni burantashi,go Kenya 4 2days visit,ur simcard go access network again.
Posted: at 5-10-2015 10:18 PM (6 years ago) | Hero
Reply
- dickieponga at 5-10-2015 11:50 PM (6 years ago)
(m)
Stop supporting Chelsea cos u will never get a hard on especially dis season...
Start supporting Man City cos d way dem dey move d ball b4 a goal will give u a hard on...
Besides start jogging (I mean seriuos jogging) and eat organic food...
Forget beer, drink brandy, whiskey or any spirit wit agbo. And all dat chocolate una dey chop must stop..
In a nutshell stop supporting Chelsea dat na d main cause of ur problems......
Posted: at 5-10-2015 11:50 PM (6 years ago) | Hero
Reply
- xjiggy at 6-10-2015 08:48 AM (6 years ago)
(m)
Stop to take all these medicines. Exercise and diet naim be the best
Posted: at 6-10-2015 08:48 AM (6 years ago) | Upcoming
Reply
- HoneyGold at 6-10-2015 11:58 AM (6 years ago)
(f)
Stop taking d herb abeg. She loves u n she is even telling u to ditch d herb sk u better do n look for other means of shedding like hitting d gym
Posted: at 6-10-2015 11:58 AM (6 years ago) | Upcoming
Reply
- mary11 at 6-10-2015 09:13 PM (6 years ago)
(m)
My brother its better like that self just use that opportunity and become a rev father
Abi how u see am

Posted: at 6-10-2015 09:13 PM (6 years ago) | Hero
Reply
- mary11 at 6-10-2015 09:14 PM (6 years ago)
(m)
You are a good story teller cos this ur story just be me like Wetin person sit down and carefully make up

Posted: at 6-10-2015 09:14 PM (6 years ago) | Hero
Reply
- dickieponga at 6-10-2015 11:15 PM (6 years ago)
(m)
Quote from: mary11 on  6-10-2015 09:13 PM
My brother its better like that self just use that opportunity and become a rev father
Abi how u see am
Hahahahahahaha
If i catch Mary11 why u dey tell am make im be reverend father.
U want make im go poke all d reverend sistas give dem belle.....
Posted: at 6-10-2015 11:15 PM (6 years ago) | Hero
Reply
- botlex at 7-10-2015 01:40 AM (6 years ago)
(m)
From wat u've stated i suspect the concotion, but better still go see ur doctor 4 proper check up.
Posted: at 7-10-2015 01:40 AM (6 years ago) | Gistmaniac
Reply
- botlex at 7-10-2015 01:45 AM (6 years ago)
(m)
Sex b4 marriage ain't goo. Period
Posted: at 7-10-2015 01:45 AM (6 years ago) | Gistmaniac
Reply
- botlex at 7-10-2015 01:46 AM (6 years ago)
(m)
Sex b4 marriage ain't good, PERIOD
Posted: at 7-10-2015 01:46 AM (6 years ago) | Gistmaniac
Reply
- bohlah at 7-10-2015 06:20 AM (6 years ago)
(m)
Concoctions do have side effects in some human and the degree of the effects most times can't really be quantified. But I'm hearing the impotency thing for the first time.

Posted: at 7-10-2015 06:20 AM (6 years ago) | Addicted Hero
Reply
- Fazob at 7-10-2015 01:30 PM (6 years ago)
(m)
How about energiser
Posted: at 7-10-2015 01:30 PM (6 years ago) | Gistmaniac
Reply
1 [2] 3